MAUDE Adverse Event Report: ETHICON INC. GYNECARE GYNEMSH PS 4INX6IN; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. GYNECARE GYNEMSH PS 4INX6IN; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Model Number GPSL
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported by an attorney that the patient underwent gynecological procedure on (b)(6) 2011 and mesh was implanted.It was reported that the patient underwent revision surgery on (b)(6) 2021 due to mesh erosion.It was reported that patient experienced bleeding.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 12/19/2022.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.

Brand Name
GYNECARE GYNEMSH PS 4INX6IN
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
982 road 183 km 8.3
san lorenzo, PR
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15966694
Report Number2210968-2022-10196
Device Sequence Number5573990
Product Code OTO
UDI-Device Identifier10705031037731
UDI-Public10705031037731
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K013718
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Model NumberGPSL
Device Catalogue NumberGPSL35
Device Lot NumberDGE749
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer12/13/2022
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexUnknown